# SDR UIEA2023052200471

- Difficulty date: May 17, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 93,848 hours, 16,031 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEVIATION - DURING PERFORM 4453A087 PART 2 FOUND EXISTING STRAP HOLES SEM 5 EACH AT STA 480 RH SIDE( 1) PERFORM DEVIATION AND PERFORM REPAIR IAW EI T2023A53M-835 REV 1. 2) ACCOMPLISHED EI T2023A53M-835 REV 2. 3) JOB COMPLETED )
